MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO POINTER, STRAIGHT; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO POINTER, STRAIGHT; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6007-011-000
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical procedure at the user facility the tip was bent.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
POINTER, STRAIGHT
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8475825
Report Number0001811755-2019-01072
Device Sequence Number1465629
Product Code HAW
UDI-Device Identifier04546540392114
UDI-Public04546540392114
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6007-011-000
Device Lot Number12329
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2019
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer04/18/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1